IJDVL Home  
 

CASE REPORTS
[View FULLTEXT]   
Year : 2000  |  Volume : 66  |  Issue : 2  |  Page : 103

Nail changes after carbamazepine

Adarsh Chopra1, manjit Kaur2, Jastinder Kular3, Chopr4 
1 
2 
3 
4 

Correspondence Address:
Adarsh Chopra


Antiepileptics are known to produce different types of side effects including nail changes. A 20-year-old epileptic man had yellowish discolouration followed by dystrophy and onycholysis of his 15 nails after taking carbamazepine for 3 months which cleared within six months after discontinuation of the drug. This type of change has not been reported earlier with carbamazepine


How to cite this article:
Chopra A, Kaur m, Kular J, Chopr. Nail changes after carbamazepine.Indian J Dermatol Venereol Leprol 2000;66:103-103


How to cite this URL:
Chopra A, Kaur m, Kular J, Chopr. Nail changes after carbamazepine. Indian J Dermatol Venereol Leprol [serial online] 2000 [cited 2019 Oct 16 ];66:103-103
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=2000;volume=66;issue=2;spage=103;epage=103;aulast=Chopra;type=0


 

Wednesday, October 16, 2019
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer